Weakly mixing interval exchange transformation

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 162
  • Download : 0
Publisher
Japanese Association of Mathematical Science
Issue Date
1993-06
Language
English
Citation

MATHEMATICA JAPONICA, v.38, no.4, pp.727 - 734

ISSN
0025-5513
URI
http://hdl.handle.net/10203/62236
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0